Logo eprints

Scalable differential analysis of process algebra models

Tribastone, Mirco and Gilmore, Stephen and Hillston, Jane Scalable differential analysis of process algebra models. IEEE Transactions on Software Engineering, 38 (1). pp. 205-219. ISSN 0098-5589 (2012)

Full text not available from this repository.


The exact performance analysis of large-scale software systems with discrete-state approaches is difficult because of the well-known problem of state-space explosion. This paper considers this problem with regard to the stochastic process algebra PEPA, presenting a deterministic approximation to the underlying Markov chain model based on ordinary differential equations. The accuracy of the approximation is assessed by means of a substantial case study of a distributed multithreaded application.

Item Type: Article
Identification Number: 10.1109/TSE.2010.82
Uncontrolled Keywords: Markov processes; Modeling and prediction; ordinary differential equations
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Ms T. Iannizzi
Date Deposited: 11 Feb 2015 14:14
Last Modified: 11 Feb 2015 14:14
URI: http://eprints.imtlucca.it/id/eprint/2601

Actions (login required)

Edit Item Edit Item